# SDR WTAA960097

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 622800200
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT ILLUMINATED WITH GEAR EXTENDED.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MX REPLACED RIGHT MAIN LANDING GEAR UPLOCK AND DOWNLOCK MICROSWITCHES.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
